# SDR SWAA2024082628296

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 69,964 hours, 41,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER RECEPTACLE CUT OUT; AFT DOUBLER MISSING HALF [TTG8Q00VCS16] RII REQUIRED<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
